# SDR ASOA2016040414716

- Difficulty date: April 4, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 32,163 hours, 29,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BATTERY PACK INSIDE CABIN FOR EMERGENCY LIGHTS INOPERATIVE. R & R NR 2 EMERGENCY LIGHTS BATTER PACK IAW AMM 33-51-04-000-801/33-51-04-400-801, IPC 33-51-04, FIG 1, ITEM 17. R & R NR 2 EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-51-04-000-801/33-51-04-400-801, IPC 33-51-04 ITEM 17.  OPS TEST OF EMERGENCY LIGHT CHECKED GOOD IAW AMM 33-51-00-710-801.
